# SDR HEEA065430

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 206L-3
- Aircraft serial: 51042
- Engine: Allsn 250C47B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 23007827
- Condition: Stuck
- Location: Anti-Ice System
- Part time: 823 hours
- Component: 23063354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE ASSEMBLY REMOVED DUE TO INOPERATIVE.  STUCK CLOSED.  INSPECTION DETERMINED BURNT COIL P/N V105-22.
